# SDR SWAA2025021092660

- Difficulty date: February 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE AT OFS 353 BTW SPOILER 3 AND 4 LT WING 2024-780547<[01] REPLACED CURRUGATED PLATE LOC OFS 353 BTW SPOILER 3 AND 4 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
